# SDR 05FDEA02370

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 991960443
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING XORS 130 ABOVE STR 36 BEHIND A LOWER PIPE SUPPORT BRACKET THE BULKHEAD WEB HAS A 1.250" CRACK LONG.  REPAIR IAW SRM 57-00-01 FIG 12 SHT 4 VOL 1.
